Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 7 On Accutane (Claravis 40 Mg Once Daily)

Sign in to follow this  
Followers 0

Entry posted


Hey guys,
So i don't know if anyone is even reading this, but its been one week on Accutane! I can't say that i notice any side effects besides my lips starting to dry up and my body being itchy. For what it's worth my skin actually feels pretty smooth right now, just 2 or 3 very small barely active pimples. I'm finding a few spots on my face are like indented and feels like a pitted scar but at my dermatologist visit yesterday he assured me those indented spots are due to inflammation and should pop back out in a few weeks. They are not noticeable so i don't care. 
It's been a week and i have not noticed any sign of an initial break out. I'm wondering if mine will come later on, or the antibiotics i'm on is keeping it at bay. I suppose only time will tell. Anyways I'm feeling pretty good right now, i can't believe how fast time is going already! I'm hoping if i do get an initial break out, it will be when my boyfriend is away for two weeks (he's leaving for San Francisco for 2 weeks in 4 days) that way i'm less stressed about what i look like.
I've been doing the same routine of:
cetaphil gentle cleanser to wash
aczone gel all over face
cerave lotion all over face and hands
aquaphor on lips
Clavaris 40 mg
Ampicillin 500 mg 2x daily
I'll update again in a few days (: 

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now